Alert archive / Nebraska / Tornado Warnings in 2009
Tornado Warning 9, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Jun 15, 2009, 9:02 PM CDT for Clay County, Nuckolls County, Nebraska. It was in force for 28 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2009, 9:02 PM CDT (02:02 UTC)
- Expired
- Jun 15, 2009, 9:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
Counties Clay County, NE, Nuckolls County, NE
The radar
The Grand Island radar (KUEX), 28 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 9:20 PM CDT | HAIL 1.5 | Deweese, NE | PING PONG BALL SIZE HAIL AND 9 INCH TREE BRANCH SNAPPED BETWEEN 9 AND 10 PM. |
| Jun 15, 9:25 PM CDT | TSTM WND DMG | Deweese, NE | LARGE TREE LIMBS DOWN IN TOWN. ESTIMATED TO BE 9 INCHES IN DIAMETER. |
| Jun 15, 9:25 PM CDT | HAIL 1 | 3 W Fairfield, NE | ACCOMPANIED BY WIND GUSTS OF 60 MPH. |
| Jun 15, 9:33 PM CDT | HAIL 1 | 1 W Fairfield, NE | |
| Jun 15, 9:37 PM CDT | HAIL 2.5 | Edgar, NE | DELAYED REPORT OF GOLF BALL TO TENNIS BALL SIZE HAIL FROM MONDAY EVENING. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 3:34 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.0 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 982 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGID 160202
TORGID
NEC035-129-160230-
/O.NEW.KGID.TO.W.0009.090616T0202Z-090616T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
902 PM CDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHWESTERN NUCKOLLS COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 930 PM CDT
* AT 901 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 6 MILES SOUTH OF GLENVIL...OR 14 MILES
SOUTHEAST OF HASTINGS...AND MOVING SOUTHEAST AT 20 MPH.
* THIS TORNADIC STORM WILL BE NEAR...
DEWEESE AND FAIRFIELD AROUND 920 PM CDT.
EDGAR AROUND 930 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A SUPERCELL THUNDERSTORM. IN ADDITION TO TORNADOES...
SUPERCELLS ARE CAPABLE OF PRODUCING EXTREMELY LARGE HAIL AND
DESTRUCTIVE STRAIGHT LINE WINDS. ACT QUICKLY AND MOVE TO SAFETY
INSIDE A STURDY SHELTER...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM
ON THE LOWEST FLOOR.
&&
LAT...LON 4024 9806 4033 9826 4036 9827 4041 9827
4049 9818 4052 9802 4042 9785
TIME...MOT...LOC 0202Z 291DEG 18KT 4041 9824
$$
AWJ1 follow-up statement
000
WWUS53 KGID 160219
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
919 PM CDT MON JUN 15 2009
NEC035-129-160230-
/O.CON.KGID.TO.W.0009.000000T0000Z-090616T0230Z/
CLAY NE-NUCKOLLS NE-
919 PM CDT MON JUN 15 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN NUCKOLLS AND SOUTHERN CLAY COUNTIES...
AT 915 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED NEAR DEWEESE...OR
ABOUT 18 MILES SOUTHEAST OF HASTINGS...MOVING SOUTHEAST AT 10 MPH.
THE TORNADO WILL BE NEAR...
DEWEESE AROUND 930 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AT NIGHT...SO DO NOT WAIT. TAKE COVER
NOW
&&
LAT...LON 4024 9806 4033 9826 4036 9827 4041 9827
4049 9818 4052 9802 4042 9785
TIME...MOT...LOC 0219Z 305DEG 11KT 4036 9819
$$
AWJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Jun 15, 6:20 PM CDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 15, 6:20 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 620 PM CDT MON JUN 15 2009 .AVIATION...FOR THE 00Z KGRI TAF. YET ANOTHER COMPLICATED SCENARIO PLAYING OUT THROUGH THE NEXT FEW HOURS FOR THE GRAND ISLAND TERMINAL AS A THREAT FOR THUNDERSTORMS AND LOWER CEILINGS MAKE THIS FORECAST A CHALLENGE. INITIALLY FOR THE EARLY TO MID EVENING...THUNDERSTORMS SHOULD STAY OFF TO THE WEST AND SOUTH OF THE TERMINAL WITH ONLY A SCATTERED TO BROKEN DECK OF CLOUD COVER AROUND 3 TO 5 KFT. NONETHELESS...THE THREAT FOR STORMS SHOULD INCREASE DURING THE LATE EVENING TO EARLY OVERNIGHT HOURS AS CONVECTION ACROSS THE HIGH PLAINS SLIDES EAST INTO CENTRAL NEBRASKA. MAIN QUESTION AT HAND IS HOW LONG THIS PRECIP STICKS AROUND AS MOST OF THE LATEST GUIDANCE PUSHES THUNDERSTORMS EAST OF THE TERMINAL BY NO LATER THAN 1 TO 2 AM. WILL OPT TO KEEP WITH THIS TREND OF KILLING THUNDERSTORMS OFF BY THE EARLY MORNING HOURS BUT WILL HAVE TO WATCH CONVECTIVE TRENDS CLOSELY OVER THE NEXT FEW HOURS TO SEE IF THIS WILL PLAY OUT. CLOUD CEILINGS ALSO LOOK TO LOWER TO AN MVFR LEVEL AROUND 2 KFT BUT SUBSIDENCE BEHIND THE CONVECTION SHOULD ERODE THIS STRATUS INTO THE OVERNIGHT HOURS. OTHERWISE...ANTICIPATE SOME PATCHY FOG OVERNIGHT WITH MVFR VISIBILITIES WITH A RATHER QUIET TUESDAY THEN PREVAILING UNDER VFR CONDITIONS. && .PREV DISCUSSION... /ISSUED 339 PM CDT MON JUN 15 2009/ SHORT TERM...PRIMARY FORECAST CONCERN WILL CENTER AROUND SEVERE WEATHER THREAT LATER THIS AFTERNOON INTO TONIGHT. SATELLITE IMAGERY IS SHOWING SOME BREAKS IN THE CLOUD COVER EARLY THIS AFTERNOON AND THE ATMOSPHERE IS QUICKLY DESTABILIZING WITH 3 PM RUC MESOSCALE ANALYSIS SHOWING MLCAPE VALUES OF 2000 TO 4000 J/KG ACROSS THE CWA. SFC WARM FRONT IS POSITIONED ALONG THE KANSAS/NEBRASKA BORDER EARLY THIS AFTERNOON AND WILL BE A FOCUSING MECHANISM FOR CONVECTIVE DEVELOPMENT OVER THE NEXT SEVERAL HOURS. DEEP LAYER SHEAR VALUES GENERALLY IN THE 40 TO 50 KT RANGE IN COMBINATION WITH THE HIGH INSTABILITY WILL SET THE STAGE FOR RAPIDLY DEVELOPING SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN AS THE CAP WEAKENS. AT 20Z...LOW LEVEL SHEAR VALUES WERE STILL A BIT ON THE WEAK SIDE...WHICH WILL LIMIT TORNADO THREAT INITIALLY. HOWEVER...LOW LEVEL SHEAR SHOULD INCREASE AS LOW LEVEL JET INCREASES EARLY THIS EVENING...WHICH WILL ENHANCE TORNADO THREAT FOR A FEW HOURS...PRIMARILY AFTER 7 PM. THUNDERSTORMS WILL LIKELY CONGEAL INTO AN MCS BY LATE EVENING ENHANCING THE FLASH FLOOD THREAT. PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES ALONG WITH SATURATED GROUND IN MANY AREAS ALSO SUPPORT A HEAVY RAIN/FLASH FLOODING THREAT WITH SOME OF THESE THUNDERSTORMS. THEREFORE... A FLASH FLOOD WATCH WAS ISSUED EARLIER TODAY TO HIGHLIGHT THIS FLOODING POTENTIAL ACROSS OUR SOUTHERN ZONES. SOUTHERN ZONES ARE MORE FAVORED FOR FLASH FLOODING DUE TO THE RECENT HEAVY RAINFALL IN THESE AREAS. WET BULB ZERO HEIGHTS OF AROUND 10 THOUSAND FEET AGL AND FREEZING LEVELS AROUND 12 THOUSAND FEET AGL YIELD A 50 DBZ INITIAL WARNING THRESHOLD OF AROUND 32 TO 33 THOUSAND FEET AGL. WILL LIKELY SEE MANY CORES WELL ABOVE THIS LOW END WARNING THRESHOLD. WE DRY OUT AND WARM UP ON TUESDAY WITH HIGHS CLIMBING INTO THE 80S. LONG TERM...12Z WEDNESDAY THROUGH MONDAY. MAIN FOCUS IS ON PRECIPITATION CHANCES AND WARMING TEMPERATURES. OVERALL...A MUCH WARMER AND DRIER PATTERN IS TAKING SHAPE IN THE EXTENDED PERIOD...HOWEVER THERE WILL STILL BE SOME SHOWER AND THUNDERSTORM CHANCES TO DEAL WITH. AN UPPER RIDGE AMPLIFIES ON WEDNESDAY...BECOMING THE DOMINANT WEATHER FEATURE OVER THE SOUTHERN AND CENTRAL PLAINS. HEIGHTS RISE NICELY WITH H85 TEMPERATURES WARMING TO THE LOWER 20S IN THE NORTHEAST CWA TO THE UPPER 20S SOUTHERN CWA. THIS WILL SUPPORT THE WARMEST TEMPS WE/VE SEEN IN QUITE SOME TIME...AS HIGHS ARE FORECAST TO REACH INTO THE 90S CWA WIDE. MODELS DO SHOW HINTS OF TRYING TO INITIATE SOME ELEVATED CONVECTION WEDNESDAY MORNING IN ASSOCIATION WITH SOME H85 THETA-E ADVECTION. HOWEVER...THIS LOOKS TO STAY PRIMARILY WEST OF THE CWA SO WILL KEEP SILENT POPS IN PLACE. THE GFS TRIES TO MAINTAIN/EXPAND CONVECTION DURING THE AFTERNOON HOURS...BUT IS AN OUTLIER IN THIS REGARD AND MAY BE SUFFERING FROM SOME FEEDBACK PROBLEMS. WITH THE BUILDING RIDGE AND H7 TEMPS WARMING TO +10-12C OR HIGHER...A HEALTHY CAP SHOULD MAKE IT DIFFICULT FOR CONVECTION TO DEVELOP GIVEN THE LACK OF ANY APPRECIABLE FORCING. THUS WILL GO WITH THE CONSENSUS AND KEEP IT DRY THROUGH THE DAYTIME HOURS. SOME SHOWERS AND THUNDERSTORMS MAY HOWEVER DEVELOP ACROSS THE HIGH PLAINS WITH DIURNAL HEATING AND THEN CLIP THE NORTHERN CWA WEDNESDAY EVENING/NIGHT AS THEY MOVE EAST/NORTHEAST...SO WILL CARRY A SMALL POP IN THE NORTH TO ACCOUNT FOR THIS. A FAIRLY POTENT SHORTWAVE TROUGH SLIDES IN FROM THE WEST ON THURSDAY...PUSHING A COLD FRONT INTO THE WESTERN CWA THURSDAY AFTERNOON AND THROUGH THE REST OF THE FORECAST AREA THURSDAY EVENING. THIS WILL BRING THE NEXT FAIRLY GOOD CHANCE FOR PRECIPITATION TO THE AREA. THUNDERSTORM CHANCES WILL ENTER THE WEST THURSDAY AFTERNOON...THEN SPREAD ACROSS THE REST OF THE AREA DURING THE EVENING. WILL BE PLENTY OF INSTABILITY AND DEEP LAYER SHEAR AVAILABLE AHEAD OF THE FRONT TO SUPPORT SOME SEVERE WEATHER THREAT THURSDAY AFTERNOON AND EVENING. WILL BE ANOTHER WARM DAY ON THURSDAY WITH THE WARMEST VALUES IN THE SOUTHEAST DUE TO EARLIER ARRIVAL OF FRONT IN THE WEST. ALL PRECIP SHOULD BE EAST OF THE CWA BY EARLY FRIDAY MORNING...WITH SUBSIDENCE TAKING HOLD OVER THE AREA BETWEEN EXITING WAVE AND RIDGING BUILDING INTO THE ROCKIES. TEMPS WILL DROP BACK DOWN ON FRIDAY IN WAKE OF THE FRONTAL PASSAGE...BUT STILL BE FAIRLY CLOSE TO SEASONAL NORMS. THE UPPER RIDGE PROPAGATES EASTWARD ONTO THE PLAINS ON SATURDAY...WITH DOMINANT UPPER RIDGING THEN REMAINING IN PLACE THROUGH THE WEEKEND INTO EARLY NEXT WEEK. THIS WILL LEAD TO MAINLY DRY AND WARM CONDITIONS...FINALLY FEELING LIKE SUMMER...RIGHT ON QUEUE FOR THE OFFICIAL START OF THE NEW SEASON ON SUNDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...FLASH FLOOD WATCH UNTIL 4 AM CDT TUESDAY FOR NEZ082-083. KS...FLASH FLOOD WATCH UNTIL 4 AM CDT TUESDAY FOR KSZ005>007-017>019. &&
Hazardous weather outlook, Jun 15, 4:21 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 421 PM CDT MON JUN 15 2009 KSZ005>007-017>019-NEZ041-046>049-060>064-072>077-082>087-161200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-NANCE-SHERMAN-HOWARD- MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-GOSPER-PHELPS- KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-WEBSTER- NUCKOLLS-THAYER- 421 PM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA ALONG AND SOUTH OF A LOUP CITY TO GENOA LINE...AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS WILL SPREAD ACROSS THE AREA LATER THIS AFTERNOON INTO THIS EVENING. THE MAIN HAZARDS WILL BE LARGE HAIL TO THE SIZE OF BASEBALLS...WIND GUSTS IN EXCESS OF 70 MPH...EXCESSIVE RAINFALL...AND FLASH FLOODING. THERE IS ALSO SOME RISK THROUGH THE EVENING HOURS OF AN ISOLATED TORNADO...ESPECIALLY SOUTH OF INTERSTATE 80. WIDESPREAD STREAM AND RIVER FLOODING WILL BE FOUND ACROSS PARTS OF SMITH... PHILLIPS...ROOKS...AND OSBORNE COUNTIES. ADDITIONAL RAINFALL THIS AFTERNOON THROUGH TONIGHT WILL AGGRAVATE ONGOING FLOODING AND COULD CREATE ADDITIONAL FLOODING AND FLASH FLOODING ACROSS PORTIONS OF NORTH CENTRAL KANSAS AND FAR SOUTHERN NEBRASKA. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR NORTH CENTRAL KANSAS AS WELL AS FURNAS AND HARLAN COUNTIES IN NEBRASKA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS NORTHEAST OF A HEBRON...AURORA...LOUP CITY LINE TUESDAY AFTERNOON. A SLIGHT CHANCE FOR THUNDERSTORMS EXISTS FOR AREAS ALONG AND NORTH OF HIGHWAY 92 WEDNESDAY NIGHT. A BETTER CHANCE FOR THUNDERSTORMS RETURNS TO THE OUTLOOK AREA THURSDAY AFTERNOON INTO THURSDAY NIGHT. SOME OF THE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) NEZ039-040-161200- VALLEY-GREELEY- 421 PM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR VALLEY AND GREELEY COUNTIES. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS WILL SPREAD ACROSS THE AREA LATER THIS AFTERNOON INTO THIS EVENING. THE MAIN HAZARDS WILL BE LARGE HAIL TO THE SIZE OF PING PONG BALLS...WIND GUSTS TO 60 MPH...EXCESSIVE RAINFALL...AND FLASH FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS NORTHEAST OF A HEBRON...AURORA...LOUP CITY LINE TUESDAY AFTERNOON. A SLIGHT CHANCE FOR THUNDERSTORMS ALSO EXISTS WEDNESDAY NIGHT. A BETTER CHANCE FOR THUNDERSTORMS RETURNS TO THE OUTLOOK AREA THURSDAY AFTERNOON INTO THURSDAY NIGHT. SOME OF THE THUNDERSTORMS THURSDAY AFTERNOON AND EVENING MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON INTO TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
In the hours before
Local storm report, Jun 15, 8:38 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
838 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TORNADO 3 S SHELTON 40.74N 98.73W
06/15/2009 BUFFALO NE STORM CHASER
SMALL TORNADO JUST TOUCHED DOWN
&&
PFANNKUCHSpecial weather statement, Jun 15, 8:44 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
844 PM CDT MON JUN 15 2009
NEZ060-160215-
DAWSON-
844 PM CDT MON JUN 15 2009
...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...
NORTHWESTERN DAWSON COUNTY IN SOUTH CENTRAL NEBRASKA
AT 844 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
NEAR WILLOW ISLAND...OR 20 MILES NORTHWEST OF LEXINGTON...AND MOVING
NORTHEAST AT 25 MPH.
* THE THUNDERSTORM WILL BE NEAR...
COZAD BY 850 PM CDT
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 209 AND 223.
PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
LAT...LON 4095 10022 4105 9999 4105 9975 4093 9967
4078 10013 4093 10023
TIME...MOT...LOC 0144Z 244DEG 21KT 4090 10008Local storm report, Jun 15, 8:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
845 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0837 PM TSTM WND GST 1 WSW DESHLER 40.14N 97.73W
06/15/2009 E60 MPH THAYER NE TRAINED SPOTTER
&&
BUFFALOLocal storm report, Jun 15, 8:46 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
846 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0838 PM HAIL 7 WNW HEBRON 40.21N 97.71W
06/15/2009 E2.50 INCH THAYER NE PUBLIC
&&
SCHLEIFLocal storm report, Jun 15, 8:53 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
853 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL 8 S ELWOOD 40.47N 99.86W
06/15/2009 E0.50 INCH GOSPER NE CO-OP OBSERVER
DIME SIZE HAIL
&&
PFANNKUCHLocal storm report, Jun 15, 8:56 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
856 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM HAIL 6 WSW BELVIDERE 40.22N 97.66W
06/15/2009 E1.25 INCH THAYER NE PUBLIC
&&
SCHLEIFThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:16 PM CDT | Severe Thunderstorm Warning | GID | Adams, Buffalo, Hall, Kearney | 44 min |
| Jun 15, 7:46 PM CDT | Tornado Warning | GID | Adams, Kearney | 44 min |
| Jun 15, 8:09 PM CDT | Special Weather Statement | GID | Hall | 36 min |
| Jun 15, 8:21 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 39 min |
| Jun 15, 8:26 PM CDT | Tornado Warning | GID | Adams, Clay | 49 min |
| Jun 15, 8:31 PM CDT | Tornado Warning | GID | Buffalo, Hall | 29 min |
| Jun 15, 8:38 PM CDT | Severe Thunderstorm Warning | GID | Gosper, Phelps | 52 min |
| Jun 15, 8:44 PM CDT | Special Weather Statement | GID | Dawson | 31 min |
| Jun 15, 8:55 PM CDT | Tornado Warning | GID | Gosper | 35 min |
| Jun 15, 8:57 PM CDT | Severe Thunderstorm Warning | GID | Fillmore, Thayer | 24 min |
| Jun 15, 9:00 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 25 min |
| Jun 15, 9:16 PM CDT | Severe Thunderstorm Warning | GID | Phelps | 29 min |
| Jun 15, 9:17 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 28 min |
| Jun 15, 9:28 PM CDT | Tornado Warning | GID | Clay, Nuckolls | 32 min |
| Jun 15, 9:35 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 25 min |
| Jun 15, 9:41 PM CDT | Severe Thunderstorm Warning | GID | Harlan, Phelps | 34 min |
| Jun 15, 9:47 PM CDT | Severe Thunderstorm Warning | GID | Clay, Fillmore, Nuckolls, Thayer | 43 min |
| Jun 15, 9:54 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson | 13 min |
| Jun 15, 10:10 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney, Phelps | 22 min |
| Jun 15, 10:16 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Kearney | 29 min |
| Jun 15, 10:30 PM CDT | Severe Thunderstorm Warning | GID | Franklin | 30 min |
| Jun 15, 10:40 PM CDT | Special Weather Statement | GID | Adams, Hall, Webster | 35 min |
| Jun 15, 11:15 PM CDT | Special Weather Statement | GID | Clay, Hall, Hamilton | 45 min |
| Jun 15, 11:19 PM CDT | Special Weather Statement | GID | Franklin | 41 min |
| Jun 15, 11:50 PM CDT | Special Weather Statement | GID | Nuckolls, Webster | 40 min |
| Jun 16, 12:24 AM CDT | Special Weather Statement | GID | Nuckolls, Thayer | 36 min |
Nearby
Tornado Warnings in Nebraska, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.